On the maximum likelihood estimate for the drift of Brownian motion following a symmetric sequential probability ratio test

Liu, Aiyi . Communications in Statistics: Theory and Methods 1997. 26 :977-989

Locate this article in:

Bibtex

@article{CIS-139574,
  Author = {Liu, Aiyi},
  Title = {On the maximum likelihood estimate for the drift of Brownian motion following a symmetric sequential probability ratio test},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {26},
  Year = {1997},
  Pages = {977--989},
  Keywords = {}
}

Similar articles